Nikolaos Pattakos
Title
Cited by
Cited by
Year
On sharp bilinear Strichartz estimates of Ozawa–Tsutsumi type
J Bennett, N Bez, C Jeavons, N Pattakos
Journal of the Mathematical Society of Japan 69 (2), 459-476, 2017
152017
On the existence of global solutions of the one-dimensional cubic NLS for initial data in the modulation space Mp, q (R)
L Chaichenets, D Hundertmark, P Kunstmann, N Pattakos
Journal of Differential Equations 263 (8), 4429-4441, 2017
142017
Continuity of weighted estimates in 𝐴_ {𝑝} norm
N Pattakos, A Volberg
Proceedings of the American Mathematical Society 140 (8), 2783-2790, 2012
112012
Nonlinear Schr\" odinger equation, differentiation by parts and modulation spaces
L Chaichenets, D Hundertmark, P Kunstmann, N Pattakos
arXiv preprint arXiv:1802.10464, 2018
92018
NLS in the Modulation Space M 2 , q ( R )
N Pattakos
Journal of Fourier Analysis and Applications 25 (4), 1447-1486, 2019
82019
The Muckenhoupt class as a metric space and continuity of weighted estimates
N Pattakos, A Volberg
arXiv preprint arXiv:1107.0957, 2011
82011
Knocking Out Teeth in One-Dimensional Periodic Nonlinear Schrödinger Equation
L Chaichenets, D Hundertmark, P Kunstmann, N Pattakos
SIAM Journal on Mathematical Analysis 51 (5), 3714-3749, 2019
52019
Sharp Sobolev–Strichartz estimates for the free Schrödinger propagator
N Bez, C Jeavons, N Pattakos
Current trends in analysis and its applications, 281-288, 2015
42015
Continuity of weighted estimates for sublinear operators
M Papadimitrakis, N Pattakos
arXiv preprint arXiv:1206.4580, 2012
42012
The global Cauchy problem for the NLS with higher order anisotropic dispersion
L Chaichenets, N Pattakos
Glasgow Mathematical Journal 63 (1), 45-53, 2021
22021
Local Well-Posedness for the Nonlinear Schrödinger Equation in the Intersection of Modulation Spaces
L Chaichenets, D Hundertmark, PC Kunstmann, N Pattakos
Mathematics of Wave Phenomena, 89-107, 2020
2*2020
Continuity of weighted estimates in Harmonic Analysis with respect to the weight
N Pattakos
Michigan State University. Mathematics, 2012
22012
Matrix weights, Littlewood Paley inequalities and the Riesz transforms
N Boros, N Pattakos
arXiv preprint arXiv:1303.7180, 2013
12013
A new weighted Bellman function
N Pattakos, A Volberg
Comptes Rendus Mathematique 349 (21-22), 1151-1154, 2011
12011
Unconditional uniqueness of higher order nonlinear Schrödinger equations
F Klaus, P Kunstmann, N Pattakos
Czechoslovak Mathematical Journal, 1-34, 2021
2021
On the global well-posedness of the quadratic NLS on H-1 (T)+ L-2 (R)
L Chaichenets, D Hundertmark, P Kunstmann, N Pattakos
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS 28 (2), 2021
2021
On the global well-posedness of the quadratic NLS on H 1 ( T ) + L 2 …
L Chaichenets, D Hundertmark, P Kunstmann, N Pattakos
Nonlinear Differential Equations and Applications NoDEA 28 (2), 1-28, 2021
2021
On the global wellposedness of the Klein-Gordon equation for initial data in modulation spaces
L Chaichenets, N Pattakos
Proceedings of the American Mathematical Society, 2021
2021
Correction to: Local Well-Posedness for the Nonlinear Schrödinger Equation in the Intersection of Modulation Spaces
L Chaichenets, D Hundertmark, PC Kunstmann, N Pattakos
Mathematics of Wave Phenomena, C1-C1, 2020
2020
On the global well-posedness of the quadratic NLS on L 2 (R)+ H (T)
L Chaichenets, D Hundertmark, P Kunstmann, N Pattakos
arXiv preprint arXiv:1904.04030, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20